Mathematica Slovaca publishes original articles from all mathematical areas, namely, algebra and number theory, analysis, graph theory, probability theory and mathematical statistics, topology, measure theory and integration, many-valued logic and quantum structures, differential equations and dynamic systems. It brings together a number of subjects, such as mathematics, physics, soft computing, cryptography, biology, economy, and measuring. The journal publishes original articles with complete proofs. Besides short notes, the journal also presents surveys as well as special issues focusing on a theme of current interest. Mathematica Slovaca, the oldest mathematical journal in Slovakia, was founded in 1951 at the Mathematical Institute of the Slovak Academy of Sciences, Bratislava. The quality of the journal is guaranteed by prominent Editorial and Advisory Board members from Canada, Europe, Russia, and the USA
8 Volumes 43 Issues 513 Articles available from 2007 - 2014Browse Volumes & Issues
Growth and approximation of solutions to a class of certain linear partial differential equations in ℝ N
Devendra Kumar (February 2014)
To view the rest of this content please follow the download PDF link above.